MathSciNet Relay Station
MathSciNet bibliographic data
MR551291 65N30
Schatz, Alfred H. A weak discrete maximum principle and stability of the finite element method in $L\sb{\infty }$ on plane polygonal domains. I. Math. Comp. 34 (1980), no. 149, 77–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement